MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS

LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS
Catalog Number AMC3022
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Blood Loss (2597)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have not received the device for evaluation since the device has been implanted in the patient.The physical incubation test (which measures how well the collagen was impregnated into the graft), blood and water permeability previously performed on a different portion of the graft from the same lot number was found to be acceptable.Also, the sister graft which is the another half of the same exact graft had also been implanted successfully and without any reported issues.We have conducted a lot history review and did not find any issues noted in the manufacturing or packaging process that could be related to this issue.All qc tests passed their requirements.We have sold all of the grafts that were manufactured under this lot number.We have not received any other complaints of a similar nature for devices from this lot.Patient has been discharged from the hospital.However, patient is scheduled for follow-up to be examined for any blood clot formation.Protamine sulphate was used to reverse the effects of the heparin.Due to the excessive bleeding, 3 blood transfusions were required to replenish the lost blood.Physician had to use copious amount of glue to reduce the leak.
 
Event or Problem Description
During abdominal aneurysm repair, after the anastomosis was performed distally and the aortic clamp was removed, the blood leaked through the entire length of the graft.

Brand Name
ALBOGRAFT POLYESTER VASCULAR GRAFT
Common Device Name
VASCULAR PROSTHESIS
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key7519388
Report Number1220948-2018-00032
Device Sequence Number13812521
Product Code MAL
UDI-Device Identifier00840663103492
UDI-Public00840663103492
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K103080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/28/2018
Device Catalogue NumberAMC3022
Device Lot Number99104
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;